Reflected Brownian motion in Lipschitz domains with oblique reflection
Youngmee Kwon
Stochastic Processes and their Applications, 1994, vol. 51, issue 2, 191-205
Abstract:
Let (Dn, vn) n = 1, 2, ... be smooth domains and smooth reflection vector fields on [not partial differential]Dn approximating (D, v), a Lipschitz domain in and a given reflection on [not partial differential]D which points uniformly into D. Under the condition that locally for some coordinate system, vi
Keywords: Reflected; Brownian; motion; Lipschitz; domain; Oblique; reflection (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90041-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:51:y:1994:i:2:p:191-205
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().